# SDR AALA202410077839

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 51,209 hours, 19,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Wire
- Condition: Broken
- Location: Door Slide
- Part time: 6,881 hours, 3,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R1 DOOR SLIDE PACK SAFETY WIRE BROKEN ON PAWL FOR SLIDE RELEASE ASSEMBLY. REPLACED SLIDE.
